# SDR ASAA2017042220511

- Difficulty date: April 22, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 11,546 hours, 3,831 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CLIMBOUT, MOMENTARILY, NO FMC DATA ON THE CAPTAINS ND MAP MODE AND NO FMC DATA ON BOTH CDUS. FOLLOWED CHECKLIST FOR FMC FAIL BUT AFTER ABOUT 5 MINUTES NORMAL OPERATIONS WERE RESTORED. GROUNDED - YES. ACCOMPLISHED FIM 34-61 TASK 836. OPS CHECKS NORMAL. NO DEFECTS NOTED. NO HISTORY PAST 90 DAYS.
